# SDR DL757952254

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Firewall
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND LOWER VERTICAL FIREWALL HAS DEEP CHAFING MARKS FROM RIDING ON DOOR SAFETY LATCH ON RIGHT DOOR APU COMPARTMENT.  REPAIRED PER SRM 53-80-08 FIG 202.
